# SDR TWAA9819808

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND A 4 INCH CRACK IN LT WING L/E BULLNOSE RIB, I/B END OF NR 4 SLAT ACTUATOR, LT WING STA 565.  INSTALLED NEW RIB (P/N 114T2512-7).  INSTALLED WITH RIVETS AND HI-LOKS.
